# SDR DALA2022071104835

- Difficulty date: July 9, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 91,157 hours, 19,882 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"SUPPLEMENTAL" SHIP 1704 -ATB- DUE TO ALTITUDE DISAGREE, CA, FO + STBY ALTIMETERS SHOWED 600 FEET DIFFERENCE. CORRECTIVE ACTION: REPLACED LT AOA AND LT AIR DATA COMPUTER. (9186318)
